# SDR DALA2017082506379

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 62,045 hours, 48,389 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY EXIT ROW 25DE SEAT PATH LIGHTING INOP. REPLACED HARNESS FROM WALL TO LIGHTS.  OPS CHECK GOOD REF MD88 AMM 33-53.  (LP3520720)
